Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS Grand Forks, ND

June 21, 2014Norman County, Polk County, Minnesota; Traill County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 21, 2014, 7:49 PM CDT for Norman County, Polk County, Minnesota; Traill County, North Dakota. It was in force for 26 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2014, 7:49 PM CDT (00:49 UTC)
Expired
Jun 21, 2014, 8:15 PM CDT
In force
26 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Norman County, MN, Polk County, MN, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 41 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:55 PM CDTHAIL 12 Ne Hillsboro, ND
Jun 21, 8:00 PM CDTTSTM WND DMG2 Sw Nielsville, NDPICS ON FACEBOOK SHOW DAMAGE TO ROOF OF HOME AND TREES UPROOTED.
Jun 21, 8:10 PM CDTTSTM WND DMGNielsville, MNTOWN MAYOR REPORTS STRAIGHTLINE WIND DAMAGE IN TOWN WITH SHINGLES OFF HOMES, TREES UPROOTED AND HAIL DAMAGE TO SIDING.
Jun 21, 8:10 PM CDTHAIL 1.75Nielsville, MNDAMAGED SIDING OF HOUSE
Jun 21, 8:12 PM CDTHAIL 1.755 S Climax, MNALONG HIGHWAY 75
Jun 21, 8:25 PM CDTTSTM WND DMG3 Ssw Greenview, MNNUMEROUS TREES AND LARGE TREE LIMBS SNAPPED IN FARMSTEADS AND SHELTER BELTS ACROSS NORTHERN SCANDIA AND FAR SOUTHERN HAMMOND TOWNSHIPS. PEAK WINDS ESTIMATED FROM 80 TO 90 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.8 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WUUS53 KFGF 220049
SVRFGF
MNC107-119-NDC097-220115-
/O.NEW.KFGF.SV.W.0018.140622T0049Z-140622T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
749 PM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
  SOUTH CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA...
  EAST CENTRAL TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSBORO...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALEDONIA AROUND 755 PM CDT.
  SHELLY AROUND 800 PM CDT.
  NIELSVILLE AROUND 805 PM CDT.
  BELTRAMI AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4766 9662 4748 9644 4731 9705 4748 9716
TIME...MOT...LOC 0049Z 244DEG 32KT 4744 9698

HAIL...1.75IN
WIND...60MPH

$$

DTR
1 follow-up statement
605 
WWUS53 KFGF 220106
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
806 PM CDT SAT JUN 21 2014

MNC107-119-NDC097-220115-
/O.CON.KFGF.SV.W.0018.000000T0000Z-140622T0115Z/
NORMAN MN-TRAILL ND-POLK MN-
806 PM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
POLK...EAST CENTRAL TRAILL AND NORTHWESTERN NORMAN COUNTIES UNTIL 815
PM CDT...

AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NIELSVILLE...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELTRAMI AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4766 9662 4748 9644 4731 9705 4748 9716
TIME...MOT...LOC 0107Z 236DEG 32KT 4753 9679

HAIL...1.75IN
WIND...60MPH

$$

DTR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:26 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 21, 7:26 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
726 PM CDT SAT JUN 21 2014

.UPDATE...
ISSUED AT 720 PM CDT SAT JUN 21 2014

SFC BOUNDARY STILL JUST WEST OF THE FCST AREA. LIKELY TO SEE
CONTINUED DEVELOPMENT AT TIMES FROM NEAR GRAND FORKS-CROOKSTON
SOUTHWEST INTO SE ND AND SPREADING SOUTHEAST. 850 MB JET INCREASES
THIS EVENING AND FOCUS WILL LIKELY SHIFT AWAY FROM SEVERE TO A
HEAVY RAIN EVENT....JUST HOW WIDESPREAD WILL IT BE IS THE
QUESTION. FOCUS MAY BE IN NORTHEASTERN SD.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 230 PM CDT SAT JUN 21 2014

THE MAIN CHALLENGE WILL BE CONVECTION...HEAVY RAIN AND SEVERE
POTENTIAL LATER THIS AFTERNOON AND OVERNIGHT. THE GFS HAS
INITIALIZED A BIT BETTER THAN OTHER MODELS WITH SFC DEWPOINTS...SO
WILL UTILIZE.

FOR TONIGHT...SHOWERS AND STORMS WILL LIKELY BE ONGOING AROUND 00Z
IN CENTRAL/EASTERN ND. THERE SHOULD BE A GRADUAL SHIFT IN STORMS
TO THE EAST AS THE LLJ INCREASES ALONG WITH DEEP
MOISTURE/INSTABILITY. THE BEST CHANCES FOR SHOWERS AND STORMS
SHOULD OCCUR FROM 00-06Z IN THE FLASH FLOOD WATCH AREA IN THE RED
RIVER VALLEY. THERE WILL BE CHANCES FOR SHOWERS AND STORMS MOVING
INTO THE EASTERN AREAS BY LATE TONIGHT AS THE SHORTWAVE AND SFC
TROUGH MOVE SLOWLY EAST. CAN/T RULE OUT HEAVY RAIN ANYWHERE GIVEN
HIGH PWATS AND FAIRLY SLOW MOVING STORMS...SO WE WILL NEED TO
MONITOR BOTH FLOODING THREATS AND SEVERE THREATS THROUGH AT LEAST
6Z.

ON SUNDAY...THE THREAT FOR SHOWERS AND STORMS WILL MOVE INTO THE
EASTERN AREAS BY AFTERNOON. THERE COULD BE SOME LOCALLY HEAVY RAIN
INTO SATURATED AREAS OF MN LAKES COUNTRY...SO SOMETHING TO KEEP IN
MIND NEAR ANY SLOW MOVING THUNDERSTORMS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 230 PM CDT SAT JUN 21 2014

ON MONDAY...A FAIRLY STRONG UPPER WAVE WILL PUSH A COLD FRONT
SOUTH FROM CANADA. THIS WILL LEAD TO A GOOD CHANCE FOR SHOWERS AND
STORMS BY AFTERNOON IN THE NORTH MOVING SOUTH THROUGH MONDAY
NIGHT. TEMPS WILL BE A BIT COOLER...AND ONCE AGAIN WITH PWATS OVER
1 INCH...ANY SLOW MOVING STORMS WILL BE MONITORED GIVEN THE
SATURATED GROUND AND ONGOING FLOODING ISSUES.

ON TUE...THE SLOW MOVING UPPER LOW WILL REMAIN NEAR THE REGION.
THERE COULD BE SOME DRYING LATER IN THE DAY IN THE NORTH...BUT THE
ECMWF HANGS ONTO THE CHANCE FOR SHOWERS AND STORMS AND WILL JUST
MENTION 30 POPS FOR ALL AREAS...GIVEN SOME MODEL DIFFERENCES.
TEMPS WILL BE COOLER THAN RECENT DAYS WITH MID LEVEL COOLING AND
SHOWERS/STORMS AROUND FOR MUCH OF THE DAY.

FOR TUESDAY NIGHT THROUGH FRIDAY...MODELS IN GENERAL AGREEMENT AND
USED A BLENDED SOLN ATTM. TEMPERATURES START ON THE COOL SIDE AS THE
500MB LOW IS IN PLACE OVER THE DAKOTAS...BEFORE FILLING AND LIFTING
TO THE EAST. THE UPPER RIDGE BEGINS TO SHIFT EAST ACROSS THE AREA
LATER IN THE PERIOD...AND WILL BRING WARMER TEMPERATURES TO THE
REGION BY THE END OF THE TIME FRAME. OTHERWISE...WILL SEE SOME
IMPULSES MOVING THRU THE FLOW...BRINGING PERIODIC CHANCES FOR
-SHRA/-TSRA TO THE AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 720 PM CDT SAT JUN 21 2014

VFR CONDITIONS MOST OF THE TIME TONIGHT. BASES NEAR TSTMS 4-7KT
AND BEST BET FOR STORMS IN AREA WOULD BE FARGO REGION THRU 04Z OR
SO AND MAYBE BEMIDJI. DVL SEEMS TO BE IN THE CLEAR. EXPECT A
NORTHWEST WIND OR LIGHT/VARIABLE WIND OVERNIGHT INTO SUNDAY WITH
ONLY SOME CIRRUS OR SCATTERED HIGH BASED CU SUNDAY IN THE AREA.

&&

.HYDROLOGY...
ISSUED AT 1230 PM CDT SAT JUN 21 2014

RUNOFF FROM ALL THE RECENT RAINFALL OVER THE REGION
CONTINUES TO LEAD TO SEVERAL FORECAST POINTS ABOVE FLOOD STAGE ON
THE ND/MN TRIBS AND ON THE MAINSTEM RED. ABERCROMBIE ON THE WILD
RICE REMAINS IN MODERATE FLOOD STAGE...ALONG WITH SABIN ON S.
BUFFALO. ON THE RED...OSLO IS APPROACHING MODERATE WITH FARGO IN
MODERATE. ADDITIONAL SHOWERS AND THUNDERSTORMS LATE TODAY AND
TONIGHT MAY PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD IMPACT RIVER
FORECASTS...DEPENDING ON WHERE THE HEAVIEST PRECIP FALLS. THE AREAL
FLOOD WARNING CONTINUES FOR PARTS OF BELTRAMI COUNTY...WHERE THE
TAMARAC RIVER HAS BEEN OUT OF ITS BANKS NEAR WASKISH.

AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL BELTRAMI
COUNTY WITH THE TAMARAC RIVER OUT OF ITS BANKS NEAR WASKISH.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR NDZ016-024-026>030-
     038-039-049-052>054.

MN...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR MNZ001>003-007-029.

&&

UPDATE...RIDDLE
SHORT TERM...DK
LONG TERM...HOPKINS/DK
AVIATION...RIDDLE
HYDROLOGY...MAKOWSKI
Hazardous weather outlook, Jun 21, 6:13 AM CDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
613 AM CDT SAT JUN 21 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-221115-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
613 AM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A TROUGH
OF LOW PRESSURE MOVES INTO CENTRAL NORTH DAKOTA. A FEW OF THE
STORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE SOUTH OF THE
I-94 CORRIDOR. HAIL AND DAMAGING WINDS WILL THE THE PRIMARY THREAT
ALTHOUGH AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTERNOON THUNDERSTORMS ARE POSSIBLE. THE POTENTIAL FOR SEVERE
STORMS IS FAIRLY LOW...BUT NOT IMPOSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED IN FAR SOUTHEASTERN NORTH
DAKOTA AND WEST CENTRAL MINNESOTA.

In the hours before

Local storm report, Jun 21, 4:39 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
439 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             HILLSBORO               47.40N 97.06W
06/21/2014  M1.75 INCH       TRAILL             ND   PUBLIC

            PUBLIC REPORT VIA VALLEY NEWS LIVE FACEBOOK

&&

DRIDDLE
Local storm report, Jun 21, 5:16 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
516 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 NW ARGUSVILLE         47.06N 96.96W
06/21/2014  E0.75 INCH       CASS               ND   PUBLIC

&&

JAM
Local storm report, Jun 21, 5:29 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
529 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             1 NW CALEDONIA          47.47N 96.90W
06/21/2014  E1.00 INCH       TRAILL             ND   PUBLIC

            HAIL PENNY TO QUARTER SIZE LASTED 10 TO 15 MINUTES. STILL
            ON THE GROUND CURRENTLY.

&&

JAM
Local storm report, Jun 21, 5:48 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
548 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             ARGUSVILLE              47.05N 96.94W
06/21/2014  E1.00 INCH       CASS               ND   BROADCAST MEDIA

            VIA VALLEY NEWS LIVE FACEBOOK. TIME ESTIMATED FROM RADAR.

0400 PM     HAIL             1 SW GALESBURG          47.26N 97.42W
06/21/2014  M1.75 INCH       TRAILL             ND   TRAINED SPOTTER

            RANGED FROM QUARTER TO GOLF BALL SIZE.

0400 PM     HAIL             GALESBURG               47.27N 97.41W
06/21/2014  M1.75 INCH       TRAILL             ND   TRAINED SPOTTER

&&

JAM
Special weather statement, Jun 21, 6:30 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
630 PM CDT SAT JUN 21 2014

MNZ001-NDZ027-220030-
GRAND FORKS ND-WEST POLK MN-
630 PM CDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK AND SOUTHEASTERN
GRAND FORKS COUNTIES UNTIL 730 PM CDT...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 9 MILES NORTHEAST OF NORTHWOOD...OR 18 MILES WEST OF
GRAND FORKS...MOVING TO THE EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
EMERADO AROUND 635 PM CDT.
HOLMES AROUND 640 PM CDT.
THOMPSON AROUND 655 PM CDT.
GRAND FORKS AROUND 700 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 126 AROUND 700 PM CDT...AND MILE MARKER 143 AROUND 655 PM
CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4802 9680 4766 9660 4774 9757 4792 9758
TIME...MOT...LOC 2330Z 268DEG 30KT 4783 9743

DK
Local storm report, Jun 21, 6:56 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
656 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             ECKELSON                46.94N 98.33W
06/21/2014  E1.00 INCH       BARNES             ND   PUBLIC

            RANGED FROM PEA TO QUARTER SIZE.

&&

JAM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:17 PM CDTSevere Thunderstorm WarningFGFPolk43 min
Jun 21, 8:24 PM CDTTornado WarningFGFPolk51 min
Jun 21, 7:05 PM CDTAreal Flood AdvisoryFGFBarnes15 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.